Erratum: On exact convergence rates for solutions of linear systems of Volterra difference equations (Journal of Difference Equations and Applications (2006) 12, 12)

John A D Appleby, I. Győri, David W. Reynolds

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)95
Number of pages1
JournalJournal of Difference Equations and Applications
Volume13
Issue number1
DOIs
Publication statusPublished - Jan 1 2007

Fingerprint

Volterra Difference Equations
Difference equations
Difference equation
Linear systems
Convergence Rate
Linear Systems

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Applied Mathematics
  • Analysis

Cite this

@article{b0080ee8660a47fab17e16c07e3a015f,
title = "Erratum: On exact convergence rates for solutions of linear systems of Volterra difference equations (Journal of Difference Equations and Applications (2006) 12, 12)",
author = "Appleby, {John A D} and I. Győri and Reynolds, {David W.}",
year = "2007",
month = "1",
day = "1",
doi = "10.1080/10236190601125630",
language = "English",
volume = "13",
pages = "95",
journal = "Journal of Difference Equations and Applications",
issn = "1023-6198",
publisher = "Taylor and Francis Ltd.",
number = "1",

}

TY - JOUR

T1 - Erratum

T2 - On exact convergence rates for solutions of linear systems of Volterra difference equations (Journal of Difference Equations and Applications (2006) 12, 12)

AU - Appleby, John A D

AU - Győri, I.

AU - Reynolds, David W.

PY - 2007/1/1

Y1 - 2007/1/1

UR - http://www.scopus.com/inward/record.url?scp=33845678567&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33845678567&partnerID=8YFLogxK

U2 - 10.1080/10236190601125630

DO - 10.1080/10236190601125630

M3 - Article

AN - SCOPUS:33845678567

VL - 13

SP - 95

JO - Journal of Difference Equations and Applications

JF - Journal of Difference Equations and Applications

SN - 1023-6198

IS - 1

ER -